Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the order of the difference of two meromorphic functions


Author: S. M. Shah
Journal: Proc. Amer. Math. Soc. 12 (1961), 234-242
MSC: Primary 30.61
Erratum: Proc. Amer. Math. Soc. 12 (1961), 1000-1000.
MathSciNet review: 0123004
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.61

Retrieve articles in all journals with MSC: 30.61


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1961-0123004-0
Article copyright: © Copyright 1961 American Mathematical Society